# SDR E07A20151202001

- Difficulty date: December 1, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N395AS
- Make and model: Beech C90A
- Aircraft serial: LJ1575
- Aircraft time: 6,032 hours, 5,037 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 50524161606
- Condition: Binds
- Location: Elevator Trim
- Part time: 6,032 hours, 5,037 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING DESCENT ELEVATOR TRIM WOULDN'T MOVE.  ONCE ACFT REACHED LOWER ALTITUDE, TRIM WORKED AGAIN.  SUSPECT MOISTURE IN ELEVATOR TRIM ACTUATOR MAY HAVE FROZEN.  PURGED ELEVATOR TRIM ACTUATOR WITH NEW GREASE.  OPERATIONS CHECKED OK.  ACFT WAS RETURNED TO SERVICE.
